# SDR CA050317001

- Difficulty date: March 14, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Beech C90
- Aircraft time: 8,294 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Diaphragm
- Part number: 310082903
- Condition: Ruptured
- Location: Bleed Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) ENGINE UNABLE TO ACHIEVE TAKEOFF POWER/TORQUE DUE TO BLEED VALVE NOT CLOSING FULLY.  COMPRESSOR BLEED VALVE DIAPHRAM FOUND RUPTURED.
